Background: Grover’s disease (GD) is a relatively rare transient dermatosis that can be idiopathic or acquired. Acquired GD may occur secondary to internal triggers such as medications and malignancies and external factors such as friction. Objective: The purpose of this report is to describe the clinical and histological presentation of drug-induced Grover's disease (DIGD) and discuss potential pathogenic mechanisms. Methods: A systemic review of the literature was performed to identify medications implicated in DIGD. Results: We identified 13 reports of patients with DIGD. Most patients presented with a papular or papulovesicular morphology involving the trunk and extremities. Pruritus was the most common symptom. The majority of the offending agents were cancer therapeutics. Discontinuation of the culprit medication was sufficient for rash clearance and symptom resolution in most cases. Conclusion: The overlap in morphology and associated symptoms in DIGD and GD makes the diagnosis of DIGD challenging and has potentially led to underdiagnosis. However, in cases of more extensive involvement and treatment recalcitrance, a drug-induced eruption should be considered.